Volume 13 - Issue 2 - December 1988

  A survey of the linear-search problem
   F. T. Bruss, James B. Robertson
   pp. 7589
  

Dymanic description of a Markov chain with random time scale
   Odd O. Aalen
   pp. 90103
  

A generalization of the matchbox problem
   David Stirzaker
   pp. 104114
  

A generalized matching problem
   Timothy A. Green
   pp. 115120
  

On exponential and curved exponential families in stochastic processes
   B. R. Bhat
   pp. 121134
  

Mathematical approaches to modelling the oculomotor control system
   R. C. Frecker, W. J. MacLean
   pp. 135151
  

Letter to the editor
   B. C. Rennie
   p. 152
  

Index to Volume 13 
   p. 153